# SDR 2021FA0000287

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 6,366 hours, 2,363 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 70364101903
- Part serial: 1507C896
- Condition: Failed
- Location: Flight Deck
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INITIAL POWER UP ADVANCED GRAPHICS MODULE (AGM) #3 FAILED.
